# SDR AWXA0000016

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13131122
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NON ROUTINE EMERGENCY LIGHTING, LP 3368001.  CABIN EMERGENCY LIGHT INOP ROW 34ABC.  REPAIRED BROKEN WIRE, OPS CHECK GOOD.
